advertisement
Question
Posted by: Heleen | 2009/11/20

STAKING VAN VENLOR

Hi Dokter, Hoe maak ek as ek Venlor75 wil staak? Ek gebruik dit al laaste 3 jaar. Ek het dit al verminder na 1 kapsule elke 2 en soms elke 3de dag. Kan ek die inhoud van die kapsule verminder en HOE doen ek dit? Baie dankie vir u hulp!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Heleen

Venlor/Effexor moet stadig gestaak word. Neem een kapsule elke derde dag vir twee weke en daarna sal dit veilig wees om te staak.

Groete




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement